Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Anedda, Claudia
2011.
Maximization and minimization in problems involving the bi-Laplacian.
Annali di Matematica Pura ed Applicata,
Vol. 190,
Issue. 1,
p.
145.
Emamizadeh, B.
and
Marras, M.
2014.
Rearrangement Optimization Problems with Free Boundary.
Numerical Functional Analysis and Optimization,
Vol. 35,
Issue. 4,
p.
404.
Emamizadeh, Behrouz
and
Liu, Yichen
2020.
Bang-Bang and Multiple Valued Optimal Solutions of Control Problems Related to Quasi-linear Elliptic Equations.
SIAM Journal on Control and Optimization,
Vol. 58,
Issue. 2,
p.
1103.
Kao, Chiu-Yen
Mohammadi, Seyyed Abbas
and
Osting, Braxton
2021.
Linear Convergence of a Rearrangement Method for the One-dimensional Poisson Equation.
Journal of Scientific Computing,
Vol. 86,
Issue. 1,